MathSciNet Relay Station
MathSciNet bibliographic data
MR2600121 60H15 (37L55)
Brzeźniak, Zdzisław; Goldys, Ben; Imkeller, Peter; Peszat, Szymon; Priola, Enrico; Zabczyk, Jerzy Time irregularity of generalized Ornstein-Uhlenbeck processes. C. R. Math. Acad. Sci. Paris 348 (2010), no. 5-6, 273–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement